Hi girls! I hope that my reply helps you a bit. I've been having the same problem for about 7 months now....I have some sort of brownish discharge after sex. I've been on bc pills (Yasmin) for almost 7 years, and a few months before this brownish discharge appeared, I took the pills chaotically (I kept forgetting taking them at night, so I took them the next day - more than 6 hours later than I should have, and so on). In september I bled after sex, so I got really scared (thinking it might be something really wrong with me) and in november I went to the gyn (I hadn't been to the gyn in a very looong time - shame on me for that). I had a video colposcopy and a liquid paps smear test done and the doctor told me that my cervix has no abnormal cells present, I only have an ectopy (normal cells growing somewhere else than they're supposed to) and she also told me that, because of taking the bc pills so chaotically and for a long time, I have a hormonal imbalace and my uterus became sensitive, acting like a pregnant woman's uterus, and so it bleeds easily. My paps smear test came back negative. She also told me that I must take the bc pills at the same hour and that the problem should resolve on its own in time. On romanian medical forums (I am Romanian) some girls having the same problem were told by their gyn that it would be a good idea to change the bc pill brand or to stop using them.
Anyway, to get peace of mind, you should really go and see your gynecologist. They are the only ones who can truly help you. Have a paps smear test done and, if it's the case, your doctor will reccomend that you also have a colposcopy done. It' s a pain free procedure and you get to see your cervix on screen :)